MAUDE Adverse Event Report: TELEFLEX MEDICAL MALONEY TUNGSTEN FILLED BOUGIE 36F; BOUGIE, ESOPHAGEAL, AND GASTRO

TELEFLEX MEDICAL MALONEY TUNGSTEN FILLED BOUGIE 36F; BOUGIE, ESOPHAGEAL, AND GASTRO
Catalog Number 507936
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual inspection was performed on a sample of fg 507936 (maloney tungsten filled bougie 36f), and it was observed that the piece was received without their original package, on the piece was observed that had a small section with the "expiration date" stamping erased.The complaint cannot be confirmed as a manufacturing defect since sealer residue and sealant marks were found on the section printed of the sample received to protect the expiration date stamping.The results of visual inspection to the sample have been recorded.A dimensional inspection of the product involved in the complaint is not necessary since the product failure mode reported is not related to a dimensional issue.A device history record review was performed, and no relevant findings were identified.The product provides an instruction manual that indicates the care and handling of the product.Based on the findings during visual inspection to the sample sent, the complaint cannot be confirmed as a manufacturing defect as residue and marks were found from the pn 3145rtv sealant coating which is placed over the expiration date to protect the stamping.The device history record of batch number 74f2301662 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non -conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.In addition, the complaint report does not contain sufficient information on the substance and method that was used by the client to clean the sample.The product provides an instruction manual that indicates the care and handling of the product.However, manufacturing personnel were notified of this event on sep 3rd, 2024.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "bougie was removed from the stock holding to be processed for an afternoon list.Staff noticed that when checking the bougie prior to sterilization that the expiry date was illegible to read.The bougie expiry date is checked routinely prior to each sterilization process.Bougies can not be used on a patient if expiry is not legible".No patient involvement reported.

Brand Name
MALONEY TUNGSTEN FILLED BOUGIE 36F
Common Device Name
BOUGIE, ESOPHAGEAL, AND GASTRO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key20212109
Report Number3004365956-2024-00065
Device Sequence Number20664785
Product Code FAT
UDI-Device Identifier14026704642226
UDI-Public(01)14026704642226(11)230623(17)261220(10)74F2301662(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number507936
Device Lot Number74F2301662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown